# SDR DALA1204539020

- Difficulty date: January 19, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 47,219 hours, 34,300 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER FLANGE INNER SURFACE OF APU LT DOOR.  REMOVED CORROSION ON OUTER FLANGE, FOUND TO BE OUT OF LIMITS IAW DC-9/MD80 SRM 52-42-0.
